Item added to favorite productsItem removed from favorite productsItem added to listItem removed from list
Your cart has been updated
$7.79 was $7.99
Sale price valid from 9/19/2021 until 9/25/2021
CLIP DIGITAL COUPON
Benadryl Ultratabs Antihistamine Allergy Relief Medicine, 25 mg Diphenhydramine HCl Tablets For Relief of Allergy Symptoms Due to Hay Fever, Upper Respiratory Allergies & More, 48 ct Benadryl Allergy Ultratabs Antihistamine Allergy Relief Tablets offer effective allergy relief from hay fever, upper respiratory allergy and common cold symptoms in a small tablet size. Each antihistamine tablet contains 25 milligrams of the antihistamine diphenhydramine HCl to temporarily relieve allergy symptoms due to hay fever and upper respiratory allergies like sneezing; runny nose; itchy throat and nose; and itchy, watery eyes and the common cold symptoms of runny nose and sneezing. Benadryl Ultratabs with diphenhydramine HCl 25 mg are intended for adults and children ages six and up. The allergy tablets work when you need it most and provide multi-symptom indoor and outdoor allergy relief.
Directions • take every 4 to 6 hours, or as directed by a doctor • do not take more than 6 times in 24 hours Adults and children 12 years and over: 1 to 2 tablets Children 6 to under 12 years: 1 tablet Children under 6 years: do not use
Warnings / Cautions
WARNINGS DO NOT USE • to make a child sleepy • with any other product containing diphenhydramine, even one used on skin ASK A DOCTOR BEFORE USE IF YOU HAVE • a breathing problem such as emphysema or chronic bronchitis • glaucoma • trouble urinating due to an enlarged prostate gland ASK A DOCTOR OR PHARMACIST BEFORE USE IF YOU ARE taking sedatives or tranquilizers WHEN USING THIS PRODUCT • marked drowsiness may occur • avoid alcoholic drinks • alcohol, sedatives, and tranquilizers may increase drowsiness • be careful when driving a motor vehicle or operating machinery • excitability may occur, especially in children IF PREGNANT OR BREAST-FEEDING, ask a health professional before use. KEEP OUT OF REACH OF CHILDREN. In case of overdose, get medical help or contact a Poison Control Center right away. (1-800-222-1222) OTHER INFORMATION • DO NOT USE IF CARTON IS OPENED OR IF BLISTER UNIT IS BROKEN
Important: Read all product information before using. Keep this box for important information.
ACTUAL PRODUCT PACKAGING AND MATERIALS MAY CONTAIN ADDITIONAL AND/OR DIFFERENT INGREDIENT, NUTRITIONAL OR PROPER USAGE INFORMATION THAN THE INFORMATION DISPLAYED ON OUR WEBSITE. YOU SHOULD NOT RELY SOLELY ON THE INFORMATION DISPLAYED ON OUR WEBSITE AND YOU SHOULD ALWAYS READ LABELS, WARNINGS AND DIRECTIONS PRIOR TO USING OR CONSUMING A PRODUCT. IF YOU HAVE QUESTIONS OR REQUIRE MORE INFORMATION ABOUT A PRODUCT, YOU SHOULD CONTACT THE MANUFACTURER DIRECTLY. CONTENT ON THIS WEBSITE IS FOR GENERAL REFERENCE PURPOSES ONLY AND IS NOT INTENDED TO SUBSTITUTE FOR ADVICE GIVEN BY A PHYSICIAN, PHARMACIST OR OTHER LICENSED HEALTH CARE PROFESSIONAL. YOU SHOULD NOT USE THE INFORMATION PRESENTED ON THIS WEBSITE FOR SELF-DIAGNOSIS OR FOR TREATING A HEALTH PROBLEM. WAKEFERN FOOD CORP. AND ITS SERVICE PROVIDERS ASSUME NO LIABILITY FOR INACCURACIES OR MISSTATEMENTS REGARDING ANY PRODUCT.